# SDR Y2PA2017032200004

- Difficulty date: March 22, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N822AA
- Make and model: Amd FALCON
- Aircraft serial: 195
- Aircraft time: 24,163 hours, 19,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 14-15
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON SKIN AT FRAMES 14 AND 15, STRINGER 19R.  REPAIRED THE SKIN IAW SRM 51-71-02 AND EA 96-51-02 R1.
